# SDR QXEA9801073

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 8934100450
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: Kidde
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG - CREW REPORTED NR 2 ENGINE FIRE WARNING IN FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND NO INDICATION OF FIRE OR OVERHEAT.  FIRE WARNING FOUND TO BE AN INDICATION PROBLEM.  TROUBLE SHOT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  FOUND INBOARD PIGTAIL AND OUTBOARD AFT PIGTAIL OF FIRE LOOP TO HAVE CORRODED CONNECTIONS.  REMOVED AND REPLACED FIRE WARNING LOOP AND CONTROL UNIT.  SYSTEM OPERATIONALLY TESTS NORMAL.
